Acute benzodiazepine withdrawal after midazolam in children (I)

E. E. Conway, L. P. Singer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)461
Number of pages1
JournalCritical Care Medicine
Volume18
Issue number4
StatePublished - 1990

Fingerprint

Substance Withdrawal Syndrome
Midazolam
Acute Disease
Benzodiazepines

ASJC Scopus subject areas

  • Critical Care and Intensive Care Medicine

Cite this

Acute benzodiazepine withdrawal after midazolam in children (I). / Conway, E. E.; Singer, L. P.

In: Critical Care Medicine, Vol. 18, No. 4, 1990, p. 461.

Research output: Contribution to journalArticle

Conway, EE & Singer, LP 1990, 'Acute benzodiazepine withdrawal after midazolam in children (I)', Critical Care Medicine, vol. 18, no. 4, pp. 461.
Conway, E. E. ; Singer, L. P. / Acute benzodiazepine withdrawal after midazolam in children (I). In: Critical Care Medicine. 1990 ; Vol. 18, No. 4. pp. 461.
@article{3d0cc6cd79dc452987e50416a2b6280a,
title = "Acute benzodiazepine withdrawal after midazolam in children (I)",
author = "Conway, {E. E.} and Singer, {L. P.}",
year = "1990",
language = "English (US)",
volume = "18",
pages = "461",
journal = "Critical Care Medicine",
issn = "0090-3493",
publisher = "Lippincott Williams and Wilkins",
number = "4",

}

TY - JOUR

T1 - Acute benzodiazepine withdrawal after midazolam in children (I)

AU - Conway, E. E.

AU - Singer, L. P.

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0025250372&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025250372&partnerID=8YFLogxK

M3 - Article

C2 - 2318063

AN - SCOPUS:0025250372

VL - 18

SP - 461

JO - Critical Care Medicine

JF - Critical Care Medicine

SN - 0090-3493

IS - 4

ER -